# SDR SWAA2025121246051

- Difficulty date: December 9, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 76,497 hours, 45,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT RIGHT EMERGENCY LIGHTING BATTERY PACK FAILED A CAPACITY CHECK.  REMOVED AND REPLACED THE BATTERY PACK IAW MM 33-51-06.
